# SDR 07FDEA02352

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520832130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER MAIN DECK, CORROSION AROUND NUT PLATE HOLE ON UPPER SURFACE OF UPPER T-CAP STA 950C LBL27.5".  REMOVED CORROSION FROM AFT MAIN DECK UPPER SURFACE NUTPLATE HOLE ON T-CAP STA 950C LBL 27.5.  HFEC AREA, NO DEFECTS NOTED.  SHOT PEEN AREA, TREAT  PRIMED, AND APPLIED BMS 3-23 REF SRM 51-10-01, EA 7-5310-113041 THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
